MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 6; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 6; IN-VITRO DIAGNOSTICS
Catalog Number 1204247
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a lower-than-expected vitros creatine kinase mb (ckmb) result was obtained from a single vitros isoenzyme (iso) performance verifier (pv) i (lot: y2755) using vitros ckmb slide lot: 4926-0279-3242 on a vitros 350 chemistry system.The result was lower than expected when compared to the midpoint of the range of means (mrom) for vitros iso pv i lot: y2755.The assignable cause of the event is a suboptimal calibration event.The cause of the suboptimal calibration event is a reconstitution error using an improperly calibrated pipette.An ortho field application specialist (fas) arrived onsite on (b)(6) 2026 and through their onsite investigation was able to determine that the calibration error for the pipette used by the customer to reconstitute calibrator kit (cal kit) 6 was inappropriately high, leading to suboptimal reconstitution of the cal kit fluid.After recalibrating the affected pipette, reconstituting a fresh cal kit 6, and subsequently recalibrating vitros ckmb slide lot: 4926-0279-3242, the customer was able to observe post-calibration vitros iso pv fluid results that were within acceptable limits.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a lower-than-expected vitros creatine kinase mb (ckmb) result obtained from a single vitros isoenzyme (iso) performance verifier (pv) i (lot: y2755) using vitros ckmb slide lot: 4926-0279-3242 on a vitros 350 chemistry system.The result was lower than expected when compared to the midpoint of the range of means (mrom) for vitros iso pv i lot: y2755.Vitros iso pvi (lot: y2755) result of 14.0 u/l vs.The expected result of 26.3 u/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected vitros ckmb result was obtained from a quality control fluid and no results were reported from the laboratory.Although the issue was isolated to the vitros pvi control fluid in use in the customer laboratory, the investigation cannot conclude that patient sample results were not or would not be affected if the event were to recur undetected.There has been no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 6
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24621812
Report Number1319808-2026-00017
Device Sequence Number18725592
Product Code CIG
UDI-Device Identifier10758750008520
UDI-Public(01)10758750008520(17)260617(11)240617(10)0664
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2026
Device Catalogue Number1204247
Device Lot Number0664
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown